# SDR 7AHR201204072138

- Difficulty date: April 7, 2012
- Submitted: April 7, 2012
- Operation: General aviation
- Aircraft: N840AL
- Make and model: Boeing 737-2X6C
- Aircraft serial: 23124
- Aircraft time: 62,796 hours, 61,886 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Retainer Seal
- Condition: Corroded
- Location: Nr 5 Slat
- Part time: 62,796 hours, 61,886 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT NR 5 L/E SLAT LOWER SEAL RETAINER.  REMOVED CORROSION, SEAL RETAINER FOUND TO BE OUT OF LIMITS. FABRICATED NEW SEAL REATINER AND INSTALLED IAW WITH CURRENT SRM.
